# SDR SIMA20120315007

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 26,411 hours, 23,128 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4534 THE CREW REPORTED THE BAGGAGE SMOKE LIGHT CAME ON - ON GROUND (AT GATE) (NO FIRE OBSERVED) EICAS MASTER WARNING BAGGAGE SMOKE PERFORMED FIRE TEST BAGGAGE  SMOKE TEST FAILED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESEATED CANNON PLUGS ON BAGGAGE COMPARTMENT SMOKE DETECTORS.  PERFORMED OPERATIONAL CHECK IAW EMB 135 MM 26-15-00.  THE OPERATIONAL CHECK WAS GOOD.  NO PREVIOUS HISTORY NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
